# SDR ASAA2024053150497

- Difficulty date: May 31, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 57,562 hours, 17,132 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB AROUND SS 102, AFT VERT. RIB HAS CRACK. GROUNDED - YES. REMOVED DAMAGED AREA. FABRICATED REAPIR PARTS P/N: BAC1490-2793 EXTRUSION 7075T6 PO:1085311.1. P/N: BAC1505-100352 7075-T73511 TEE EXTRUSION PO:843204.1, P/N:7075-T6 .012 ALUMINUM SHEET PO:1021843.1 AND INSTALLED REPAIR PARTS IAW B737-800 SRM 55-10-09-2R-4 AND B737 NDTM PART 6 51-00-00 PROCEDURE 23 AND 16 TOOL# T8257I CAL DUE:22SEP24.
